# SDR YENA2025012900121

- Difficulty date: January 23, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 01739
- Aircraft time: 83,978 hours, 30,644 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1111, JFK-CUR. 'AFT CABIN SMELL DEVELOPED AS F/A WERE DOING CABIN PREPARATION PRIOR TO LANDING SMELL BECAME STRONGER AFTER LANDING AND CONTINUED UNTIL PACK 2 TURNED OFF AT GATE; C/W INFO NOTICE 2017-T015 SEC A ISOLATED FAULT TO TYPE 10 ENVIRONMENTAL PER TSM 05-50-00-810-085B INSPECTED APU COMPARTMENT WITH NO LEAKS NOTED RAM BOTH ENGINES WITH ASSIST OF FLIGHT CREW NO ODOR PRESENT WITH ENGINE OR APU BLEED A/C OK FOR SERVICE MCC LEO NOTIFIED.'
